# SDR DALA2023111309325

- Difficulty date: November 9, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 17,236 hours, 1,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK HEAD CLEAR EMERGENCY LIGHT LENS MISSING. LIGHT WORKS NORMAL. CORRECTIVE ACTION: REPLACED LENS.
